# SDR RAIA2008101600001

- Difficulty date: October 14, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 24,798 hours, 22,993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9710046
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 22,478 hours, 22,490 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NR 2 AIR CONDITIONING PACK WAS CAUSING SMOKE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AIR CYCLE MACHINE.  SYSTEM OPS CHECKED GOOD.
